MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics 24g x 0.75 in- needle retraction failure.It was reported by the customer that there was resistance when attempting to retract the needle.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 photos and 1 physical sample submitted for evaluation.The reported issues of foreign matter and needle retraction failure was confirmed upon inspection and testing of the samples.Analysis of the sample showed that the material was identified as an adhesive that is used in the manufacturing process.Bd determined that the cause of the failure was the manufacturing process.This type of failure is not common, as this is the first reported, so it is considered an isolated case.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA DIFFUSICS 24G X 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22874198
Report Number9610847-2025-00270
Device Sequence Number13354947
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904(11)250226(17)280131(10)5043765
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number5043765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown